# SDR 98ZZZX2404

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND 2 EACH OVERHEAD EMERGENCY LIGHTS NOT WORKING.  REPLACED BATTERIES.  OPS CHECKED OK.
